# SDR DXTA200601201

- Difficulty date: January 17, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 8,456 hours, 5,601 cycles
- Engine: Pwa PW305
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Activated
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O ROLL ABORTED FOR ENG/FUEL LOOK UP LIGHT.  ITEM IS UNDER INVESTIGATION.
